Nutrasweet, Equal & Spoonful....dangerous?
June 21, 2008 4:44am CST
Does anybody here know's that those foods I mentioned above contained " Aspartame " ingredient that is known as artificial sweetener...this sweetener is very harmful to our health.Some of the side effects are: spasm,shooting pains, numbness in your legs, cramps, vertigo, dizziness,headaches, tinnitus, joint pain, depression, anxiety attack,slurred speech,blurred vision, memory loss,Fibromyalgia symptoms...Diet Coke and diet Pepsi drinkers... you must stop your addiction to these drinks before it's too late...Please inform others about this! and for more information you can research this site: http://myaspartameexperiment.com.
• United States
21 Jun 08
I could never tolerate Aspartame, even when it first came out in Tab back in the late 70's early 80's, it made me ill (first time I ever consumed it was at my grandmothers, they loved that stuff). If I eat or drink something that contains it I know immediately. My mouth will go numb then my head with start to throb and my ears will start to ring and my heart will get fast and I will be very light headed and dizzy and my bodies temperature will get erratic. Not a pretty picture at all. I promise I knew the dangers of this artificial sweeteners, colors and flavors long before the government or anybody else figured that there might have been a problem.
24 Jun 08
Thanks for the comment and I'm glad you know it all earlier...you are lucky then...and we are not so lucky because we already consumed a lot before we knew it...Anyways...about the grammar...hey...it's okay...I made mistakes too but I don't care as long I can sent my message accross...thanks...